Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 39, NWS Omaha, NE

June 27, 2011Saline County, Nebraska

NWS Omaha, NE issued this river flood warning at Jun 27, 2011, 7:17 AM CDT for Saline County, Nebraska. It took effect at Jun 27, 2011, 10:48 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2011, 7:17 AM CDT (12:17 UTC)
In effect from
Jun 27, 2011, 10:48 AM CDT
Expired
Jun 27, 2011, 6:58 PM CDT
In force
8 hr
Issued by
NWS Omaha, NE
Flood severity
Minor

County Saline County, NE

The radar

The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River near Crete (CRTN1). The gauge peaked at 18.81 ft at Jun 27, 2011, 1:00 PM CDT.

actionminormoderate1015202506/2706/28
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06881000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WGUS43 KOAX 271218
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
717 AM CDT MON JUN 27 2011

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN NEBRASKA... 

  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC151-280017-
/O.NEW.KOAX.FL.W.0039.110627T1713Z-110629T0400Z/
/CRTN1.1.ER.110627T1713Z.110628T0000Z.110628T1000Z.NO/
717 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG BLUE RIVER NEAR CRETE.
* FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:45 AM MONDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

$$
4 follow-up statements
044 
WGUS83 KOAX 271549
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1049 AM CDT MON JUN 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC151-280549-
/O.EXT.KOAX.FL.W.0039.110627T1548Z-110629T0400Z/
/CRTN1.1.ER.110627T1401Z.110628T0000Z.110628T1000Z.NO/
1049 AM CDT MON JUN 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* FROM THIS MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 AM MONDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD BY LATE TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

$$

MILLER
541 
WGUS83 KOAX 271918
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
218 PM CDT MON JUN 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC151-280918-
/O.CON.KOAX.FL.W.0039.000000T0000Z-110629T0400Z/
/CRTN1.1.ER.110627T1401Z.110628T0000Z.110628T1000Z.NO/
218 PM CDT MON JUN 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* AT  1:45 PM MONDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

$$
475 
WGUS83 KOAX 272059
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
359 PM CDT MON JUN 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC151-281059-
/O.EXT.KOAX.FL.W.0039.000000T0000Z-110628T1821Z/
/CRTN1.1.ER.110627T1401Z.110627T1800Z.110628T0021Z.NO/
359 PM CDT MON JUN 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR CRETE.
* AT  3:45 PM MONDAY THE STAGE WAS 18.5 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

$$
390 
WGUS83 KOAX 272358
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
658 PM CDT MON JUN 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE)

INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT:
WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION.

&&

NEC151-280028-
/O.CAN.KOAX.FL.W.0039.000000T0000Z-110628T1821Z/
/CRTN1.1.ER.110627T1401Z.110627T1800Z.110627T2237Z.NO/
658 PM CDT MON JUN 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLUE RIVER NEAR CRETE.
* AT 645 PM MONDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FELL BELOW FLOOD STAGE AROUND 530 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.4 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL 
  FIELDS CONTINUES.

$$
CHERMOK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 27, 3:48 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 27, 3:48 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
348 AM CDT MON JUN 27 2011

.DISCUSSION...TODAY THROUGH THURSDAY.

TRAINING THUNDERSTORMS HAVE DEVELOPED OVER THE SRN CWA ON E/W AXIS OF
BACKING LLVL JET AT 850MB IN THE VICINITY OF WARM FRONT SITUATED
ALONG NEB/KS BORDER INTO NRN MO. MEANWHILE OUTFLOW FORCED BNDRY HAS
KICKED OFF ANOTHER LINE OF CONVECTION FROM NE-SW NEB. UPPER SUPPORT
VIA STOUT 850-250MB DIFFERENTIAL DIVERGENCE RESULTING IN GOOD
SYNOPTIC SCALE LIFT OVER THE REGION JUST AHEAD OF A POTENT SHORTWAVE
TROF MOVING SOUTH THRU THE DAKOTAS. 88D MOSAIC TRENDS AS WELL AS
LATEST HRRR-3KM PROG SUGGEST STORM ACTIVITY SHOULD EXIT THE SRN CWA
AROUND THE MORNING RUSH HOUR. REST OF TODAY AND TONIGHT MODELS SHOW
COOL SURFACE HIGH PRESSURE GRADUALLY SETTLING IN OVER THE REGION.
LATE TUESDAY MODELS PUSH THE SURFACE HIGH INTO THE OHIO VLY...
ALLOWING MOIST BACKSIDE FLOW INTO THE CNTRL PLAINS. BY TUESDAY
NIGHT...BNDRY LYR MOISTURE ADVECTION IS PRETTY SUBSTANTIAL WITH
THETA-E INDICES AROUND -13C SUGGESTING HIGH POTENTIAL FOR ELEVATED
CONVECTION...CONSIDERING STRONG 310K UPGLIDE DEVELOPING. HOWEVER...
MODELS ARE IN GOOD AGREEMENT CAPPING STRENGTH WILL INCREASE
DRAMATICALLY WHEN WELL AMPLIFIED UPPER RIDGE BUILDS OVER THE
PLAINS. AT THIS POINT CANNOT TOTALLY DISCOUNT ISOLATED CONVECTION
FIRING ON EASTERN EDGE OF CAP AND POSSIBLE INFLUENCE OF LLVL JET.
DRY AND MUCH WARMER THEN WEDNESDAY AND THURSDAY WITH HIGH PRESSURE
DOME IN PLACE OVER THE PLAINS.

DEE

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

DRIER AIRMASS FILTERING IN WITH COLD FRONT OVER ERN NEB THIS
MORNING WAS PUSHING OVERNIGHT CONVECTION INTO NW MO/NE KS. MAIN AVN
ISSUE THEN WILL BE INCREASING WINDS BEHIND FRONTAL PUSH. RELATIVELY
TIGHT SFC PRESSURE GRADIENT WILL RESULT IN NW WINDS INCREASING THRU
THIS MORNING WITH GUSTS AROUND 30KT. WINDS WILL GRADUALLY SUBSIDE
TWD THE EARLY EVENING BUT REMAIN OUT OF THE NW THE REMAINDER OF THE
FCST PD. NO CROSSWIND ISSUES ANTICIPATED.

DEE

&&

.OAX WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
IA...NONE.

&&
Hazardous weather outlook, Jun 27, 4:14 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
414 AM CDT MON JUN 27 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-271700-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
414 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TODAY AND TONIGHT

NON-SEVERE ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING EAST
OF A LINE FROM ABOUT MACY TO FAIRBURY IN EASTERN NEBRASKA...AND ALL
OF SOUTHWEST IOWA.

WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER MOST OF THE OUTLOOK
AREA TUESDAY NIGHT...AS WELL AS THURSDAY NIGHT THROUGH SATURDAY
NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 27, 1:57 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
157 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             3 SSW LINCOLN           40.78N 96.71W
06/27/2011  E1.00 INCH       LANCASTER          NE   PUBLIC

&&

VDEWALD
Local storm report, Jun 27, 2:02 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
202 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TSTM WND GST     4 NW LINCOLN            40.86N 96.75W
06/27/2011  M52 MPH          LANCASTER          NE   ASOS

&&

VDEWALD
Special weather statement, Jun 27, 2:11 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
211 AM CDT MON JUN 27 2011

IAZ079-090-NEZ067-270800-
CASS NE-FREMONT IA-MILLS IA-
211 AM CDT MON JUN 27 2011

...SPECIAL WEATHER STATEMENT FOR EASTERN CASS...NORTHWESTERN FREMONT
AND MILLS COUNTIES UNTIL 300 AM CDT...

AT 210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR NEHAWKA...OR 30 MILES SOUTH OF OMAHA...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEHAWKA...
  PLATTSMOUTH...
  MURRAY...
  UNION...
  PACIFIC JUNCTION...
  GLENWOOD...
  MALVERN...
  THURMAN...
  TABOR...
  RANDOLPH...

DEWALD
Special weather statement, Jun 27, 2:42 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
242 AM CDT MON JUN 27 2011

NEZ089-092-270830-
GAGE NE-PAWNEE NE-
242 AM CDT MON JUN 27 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHERN PAWNEE AND SOUTHEASTERN
GAGE COUNTIES UNTIL 330 AM CDT...

AT 238 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF SUMMERFIELD...OR 23 MILES
SOUTHEAST OF BEATRICE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAWNEE CITY...
  DU BOIS...
  AREAS ALONG THE NEBRASKA AND KANSAS BORDER...

DEWALD
Local storm report, Jun 27, 2:54 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
254 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             NEHAWKA                 40.83N 95.99W
06/27/2011  E1.00 INCH       CASS               NE   PUBLIC

&&

VDEWALD
Local storm report, Jun 27, 7:05 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
705 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       GLENWOOD                41.05N 95.74W
06/27/2011  M2.57 INCH       MILLS              IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 N BLANCHARD           40.60N 95.22W
06/27/2011  M2.68 INCH       PAGE               IA   TRAINED SPOTTER

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:08 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more52 min
Jun 26, 7:10 PM CDTAreal Flood AdvisoryOAXCedar, Knox, Madison, Pierce, Wayne97 min
Jun 26, 7:12 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders48 min
Jun 26, 7:31 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward44 min
Jun 26, 7:33 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington42 min
Jun 26, 7:44 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Lancaster, Saunders36 min
Jun 26, 7:55 PM CDTTornado WarningOAXButler, Seward23 min
Jun 26, 8:06 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more39 min
Jun 26, 8:07 PM CDTSevere Thunderstorm WarningOAXWashington38 min
Jun 26, 8:15 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward34 min
Jun 26, 8:22 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy38 min
Jun 26, 8:33 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Lancaster, Otoe, Sarpy42 min
Jun 26, 8:41 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Otoe, Saline64 min
Jun 26, 8:45 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Washington3 hr
Jun 26, 9:08 PM CDTAreal Flood AdvisoryOAXCass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more2 hr
Jun 26, 9:30 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee45 min
Jun 26, 9:31 PM CDTSevere Thunderstorm WarningOAXOtoe44 min
Jun 26, 9:33 PM CDTTornado WarningOAXGage, Johnson, Pawnee27 min
Jun 26, 9:47 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Richardson43 min
Jun 26, 9:47 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee28 min
Jun 26, 10:01 PM CDTAreal Flood AdvisoryOAXGage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more86 min
Jun 26, 10:08 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee, Richardson67 min
Jun 26, 10:22 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson38 min
Jun 26, 10:55 PM CDTSevere Thunderstorm WarningOAXRichardson35 min
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Saline, Seward48 min
Jun 27, 2:07 AM CDTAreal Flood AdvisoryOAXCass, Lancaster, Saline, Seward105 min
Jun 27, 2:15 AM CDTSevere Thunderstorm WarningOAXCass45 min
Jun 27, 4:01 AM CDTAreal Flood AdvisoryOAXRichardson3 hr

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.